# SDR AWXA9700200

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON STR 27R, BS 848.  REMOVED .5 BY .75 DAMAGED STR, INCLUDED REPAIR FROM BS 807 - 855.  INSTALLED REPAIR PARTS PER SRM 53-10-3.
